• Home
  • Call Us: 1800885999

Nurofen 200Mg Liquid Capsules (Ibuprofen) - 16 Capsules

€5.40

Code 5000158102057
Add to Basket
Additional Info
Maximum order of 3 packs per transaction. The active ingredient, ibuprofen works to help relieve pain, inflammation and fever. Each soft gel capsule contains 200mg of ibuprofen, formulated as a soluble liquid to aid fast absorption into the bloodstream. Recommended for mild to moderate pain conditions including: Headache dental pain Fever Period pain Muscular strain Nerve pain Migraine Rheumatic pain Back and neck pain Symptomatic treatment of osteoarthritis Nurofen is also used to help relieve symptoms of cold and flu. Directions For Use   This medication is intended for short term use only. The lowest effective dose should be used for the shortest duration necessary to relieve symptoms. Adults and children over 12 years:Swallow two capsules whole with a glass of water. Do not chew.If further relief is required, take 1 or 2 capsules every four hours up to three times a day as needed. Do not take more than 6 capsules in 24 hours.Consult a doctor if symptoms persist or worsen, or if the product is required for more than 3 days.This product should be used with particular caution in elderly patients who are more prone to side effects.    
Delivery Info

**Republic Of Ireland and Northern Ireland**

We strive to dispatch all products as quickly as possible. Orders will be dispatched via our shipping partners DPD Ireland to addresses on the Island of Ireland (Republic of Ireland & Northern Ireland).

Email confirmation with a tracking number is typically emailed once the order is dispatched from our offices.

Where products for the Republic of Ireland & Northern Ireland are ordered before 3pm - delivery is usually made the next working day, however, this CANNOT be guaranteed.

**United Kingdom (UK) Orders - 2021 Brexit Update** 

As of October 18th 2021 we NO LONGER ship to the United Kingdom (Excluding NI). Our management team will keep this decision under constant review and we apologise for any inconvenience caused to you. 

**International Orders**

We use UPS for all International Orders outside of the Island of Ireland (ROI & NI). Delivery times & charges may vary depending on your country & location within that region. Please do not hesitate to email us on hello@pharmadirect.ie if you have any specific queries in relation to International orders. 

We are always trying to re-negotiate our delivery charges with courier providers & will try to offer the best prices possible to our customers.

**Click and Collect**

Click and Collect is avalibale. Select "Pick Up At Pharmacy" when checking out. You can then collect your order at a time that is suitable for you from our store, Sheahans Pharmacy, in Killarney, County Kerry. Our store is open Monday to Saturday 9am - 6pm and Sundays and Bank Holidays 11am - 1pm.  

Please note orders are only prepared Monday to Friday.

Returns Policy

Pharmadirect.ie are happy to accept unwanted goods that are unopened and unused within 14 days from date of delivery to our offices at 34 Main Street, Killarney, Co. Kerry, V93 XW63. All unwanted returns must be returned unused, in original packaging with your order sheet / number & name clearly displayed. 

Once goods are received, funds will be returned automatically if goods meet our required criteria. This will be confirmed by a member of our customer service team to you by phone or email.

For orders from the Island of Ireland over €60 with free shipping - €5.75 will be deducted from the amount refunded in order to cover shipping costs. For orders from outside the Island of Ireland over €150.00 the relevant shipping fee will be deducted from your refund amount.

In the unlikely event that your goods are faulty or have been damaged in transit, Pharmadirect.ie will provide a replacement. Please contact us. within 48 hours of delivery to report any issues.

Please note that items that are used and opened will not be replaced and no refund will be issued.

Store Reviews: Our Customers Love Us

Click to view complete product details
Active Ingredients Each capsule contains: Ibuprofen 200mg   Warnings Keep out of reach and sight of children.Please read the accompanying instructions carefully before using this product.Only use this product as intended, in the event of misuse, seek medical advice.Do not exceed the recommended dose. Allergies Do not use this product if you are allergic or have a hypersensitivity to any of the ingredients. Age Restriction This product is not suitable for children under 12 years of age. Precautions For Special Groups For advice on the use of this product in pregnancy and while breastfeeding, please speak to your doctor or pharmacist. This product should not be used in the third trimester of pregnancy. Please consult your doctor or pharmacist if you are taking any other medication or if you have a medical condition. This product should be used with particular caution in elderly patients who are more prone to side effects. Storage Do not store above 25°C.Store in the original package.       Product Specific Warnings If symptoms persist for more than 3 days or if new symptoms arise, consult your doctor or pharmacist.Do not take with any other ibuprofen products or with alcohol.Do not take this product if you suffer from severe heart failure, kidney failure or liver failure.Not suitable for use if you have a history of gastrointestinal bleeding or perforation related to previous NSAIDs therapy.Do not use if you have a history of peptic ulcers.This product is not suitable if you have had a hypersensitivity reaction in response to ibuprofen, aspirin or NSAIDs. Hypersensitivity reactions include asthma, bronchospasm (narrowing of the airways), runny nose, angioedema (skin swelling) or hives.
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty